# SDR SIMA200733905

- Difficulty date: December 3, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 13,508 hours, 10,063 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED IN CRUISE FUEL QUANTITY INDICATION WENT TO DASHES IN ALL TANKS ELECTED TO RETURN TO DFW.  REMOVED AND REPLACED THE FUEL QUANTITY GAUGING COMPUTER IAW CRJ 700 AMM 28-41-22.  OPS CHECK GOOD.  NO CURRENT FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
